# SDR USAAF01061

- Difficulty date: July 30, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N897US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11392
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

TRI - FLT 896 - EN ROUTE PIT-CLT, AT FL310, RECEIVED AN APU FIRE WARNING.  THE FIRE EXTINGUISHING SYSTEM AUTOMATICALLY DISCHARGED.  THE FLIGHT DIVERTED TO TRI AND LANDED SAFELY.  MAINTENANCE INSPECTED THE APU ENCLOSURE AND THE TAIL COMPARTMENT.  NO SIGNS OF A FIRE WRE FOUND.  (M)
